Creating Safe Yoga
through language and touch.
Friday: 5:30-8:00 p.m.
Saturday: 8:00 a.m.-6:00 p.m.
Sunday: 8:00 a.m.-6:00 p.m.
if paid in full one month before
the start date.
POLICY: All refunds will be charged a 10%
There is no refund after the
REGISTER DIRECTLY WITH
email her at
or go to
workshop will focus on returning to the
roots of Kripalu Yoga. Spotlighting the
yoga teacher’s ability
to guide class experiences that help to
cultivate inner wisdom and self-trust,
rather than command performances. We
will explore the potential for yoga to
nurture body and soul, as well as to cause
harm if one ignores the body’s messages. Basic
anatomy will explore strengths and
weaknesses and address ways to modify
postures based on multi-level,
participation. Emphasis will
be on guiding individuals into their best
alignment using language, mirroring and
gentle touch. We’ll spend
time assessing alignment and practicing
assists that offer mindful awareness
to both the facilitator and the
participant. Verbal and body language will
be explored as
gateways to opening to receive experience.
We’ll break apart the shapes of
asana and explore their different
dimensions! It will be a movement blast!
- 5:30-6:30 pm- Opening
Night ~ Meet & Greet (1 hour)
- 6:30-7:00 pm (30 min)
Safe Yoga methodology focusing on
Discovery and Kripalu Yoga roots
- 7:00-8:00 pm Evening
Yoga (Sadhana) to unfurl the travel
START FROM WHERE YOU ARE!
- 8:00- 9:30 am- Morning
Yoga (Sadhana) (1.5 hours)
Research- Issues of safety and movement
- 10:00 am- 12:30 pm (2.5
Review Safe Yoga methodology
Verbiage for alignment and movement
Practice alignment, assists, and
language by looking at poses and
playing with alignment language and
assists. (THIS is MOVEMENT.)
Drawing attention to potential injuries
that might create challenges within a
Relaxation...a healing point!
HOMEWORK- one pose will be given to
each participant to create a 15-minute
sequence that will be led on Sunday.
Sadhana- gentle warmups, layering with
- 8:00-9:30 am (1.5-
teach layering poses in groups. Pose
will be given and a minimum of 3
layers created for each. This will be
done on the spot in small groups.
- 10:00 am-12:30 pm (2.5
Practice Teach in groups. (using your
assigned homework posture)
- 2:00- 4:30 pm (2.5 hours)
Rest and Digest- Yoga Nidra followed by
sharing what we’ve learned about ourselves
as yoga students, and teachers. How can we
take the tools we’ve learned and use them
to better our own practice and to assist
- 5:30-6:00 pm Closing- certificates
will be distributed.
Lisa McQuade, MA-
PHED, ACE-PT, E-RYT-500.
I began my
journey through Shotokan Karate
at age 18. For my 35th birthday
I asked my
family to join me for my first
yoga class at the YMCA. I felt
so relaxed! I found Yoga sustained
my other practices, especially
karate. Having had a torn ACL
since age 15, yoga strengthened
my knee. The focus on alignment
coincided with that of my
practice, the advantage being I
have kicks and punches coming at
interest in fitness sparked my desire
to go for my MA at SDSU in Physical
Education. Because of my
interest in the mind~body connection I
studied Sport Psychology
and now use these tools to help
cultivate the practice of living in
the zone of life.
After several years of yoga practice,
I dove into the Summer Intensive
Discovery Yoga teacher
training and my love of Kripalu Yoga
currently a doctoral candidate at the
University of North
dissertation research focuses
on yoga to assist college students
with improving mood,
quality of life and
mindfulness. As a
teacher I hope to cultivate a feeling
of safety and understanding, while
participants to the core of their
being. I hope to Nurture self-wisdom
and acceptance. One of
my favorite expressions is to look for
the “GURU” in you...Gee..U...R...U,
stand on your own two feet….rather
than your head.
Wife, Mother and servant for the